# SDR QXEA9600199

- Difficulty date: June 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27186
- Make and model: Swrngn SA227AC
- Aircraft serial: AC707
- System (JASC): 2150 · Cabin Cooling System
- Part: Cooling Turbine
- Part number: 20475546
- Condition: Odor
- Location: Nr 1
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

UPON LANDING AND AFTER USING REVERSE, SMOKE SMELL AND HAZE IN CABIN.  NUMBER ONE COOLING TURBINE, HEAT EXCHANGER AND WATER SEPARATOR SOCK REPLACED IAW MAINT MANUAL.  NUMBER ONE BLEED AIR OPS CHECKED GOOD ON GROUND RUN.
